# SDR USAA2012101500022

- Difficulty date: September 30, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D53472104202
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SEAT RAIL COUPLING AT FR64, -Y1292.  REPLACED SEAT RAIL COUPLING AT FR64, -Y1292 IAW A319 SRM 51-72-11.
